# SDR WWMA9600025

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261AE
- Make and model: Saab 340B
- Aircraft serial: 340B261
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, TOXIC FUMES IN THE COCKPIT DURING DECENT, AN EMERGENCY WAS DECLARED.  THEY REPORTED THERE WERE NO WARNINGS OR ABNORMAL AIRCRAFT INDICATIONS.  MAINTENANCE RAN THE AIRCRAFT WITH BLEEDS, AVIONICS AND ALL SYSTEMS ON IN DIFFERENT CONFIGURATIONS AND COULD NOT DUPLICATE THE PROBLEM.  THE AVIONICS RACK FAN FILTER WAS CHANGED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
